"Serotonin Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
An adverse drug interaction characterized by altered mental status, autonomic dysfunction, and neuromuscular abnormalities. It is most frequently caused by use of both serotonin reuptake inhibitors and monoamine oxidase inhibitors, leading to excess serotonin availability in the CNS at the serotonin 1A receptor.
- Serotonin Syndrome
- Serotonin Syndromes
- Syndrome, Serotonin
- Syndromes, Serotonin
Below are MeSH descriptors whose meaning is more general than "Serotonin Syndrome".
Below are MeSH descriptors whose meaning is more specific than "Serotonin Syndrome".
This graph shows the total number of publications written about "Serotonin Syndrome" by people in this website by year, and whether "Serotonin Syndrome" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.